Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 70656, 19 pages
http://dx.doi.org/10.1155/DDNS/2006/70656

Dynamics of a nonautonomous semiratio-dependent predator-prey system with nonmonotonic functional responses

1Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China
2School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu 730000, China

Received 14 February 2006; Accepted 25 April 2006

Copyright © 2006 Hai-Feng Huo and Wan-Tong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. F. Andrews, “A mathematical model for the continuous culture of microorganisms utilizing inhibitory substrates,” Biotechnology and Bioengineering, vol. 10, no. 6, pp. 707–723, 1986. View at Publisher · View at Google Scholar
  2. I. Barbalat, “Systems d'equations differentielle d'oscillations nonlineaires,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 4, pp. 267–270, 1959. View at Google Scholar
  3. A. W. Bush and A. E. Cook, “The effect of time delay and growth rate inhibition in the bacterial treatment of wastewater,” Journal of Theoretical Biology, vol. 63, no. 2, pp. 385–395, 1976. View at Publisher · View at Google Scholar
  4. J. B. Collings, “The effects of the functional response on the bifurcation behavior of a mite predator-prey interaction model,” Journal of Mathematical Biology, vol. 36, no. 2, pp. 149–168, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y.-H. Fan, W.-T. Li, and L.-L. Wang, “Periodic solutions of delayed ratio-dependent predator-prey models with monotonic or nonmonotonic functional responses,” Nonlinear Analysis. Real World Applications, vol. 5, no. 2, pp. 247–263, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Fan, Q. Wang, and X. Zou, “Dynamics of a non-autonomous ratio-dependent predator-prey system,” Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, vol. 133, no. 1, pp. 97–118, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. E. Gaines and J. L. Mawhin, Coincidence Degree, and Nonlinear Differential Equations, Springer, Berlin, 1977. View at Zentralblatt MATH · View at MathSciNet
  8. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, vol. 74 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, 1992. View at Zentralblatt MATH · View at MathSciNet
  9. H.-F. Huo and W.-T. Li, “Existence and global stability of positive periodic solutions of a discrete delay competition system,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 38, pp. 2401–2413, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H.-F. Huo and W.-T. Li, “Periodic solutions of a periodic two-species competition model with delays,” International Journal of Applied Mathematics, vol. 12, no. 1, pp. 13–21, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H.-F. Huo and W.-T. Li, “Periodic solution of a delayed predator-prey system with Michaelis-Menten type functional response,” Journal of Computational and Applied Mathematics, vol. 166, no. 2, pp. 453–463, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H.-F. Huo and W.-T. Li, “Periodic solutions of a ratio-dependent food chain model with delays,” Taiwanese Journal of Mathematics, vol. 8, no. 2, pp. 211–222, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H.-F. Huo and W.-T. Li, “Positive periodic solutions of a class of delay differential system with feedback control,” Applied Mathematics and Computation, vol. 148, no. 1, pp. 35–46, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H.-F. Huo, W.-T. Li, and R. P. Agarwal, “Optimal harvesting and stability for two species stage-structured system with cannibalism,” International Journal of Applied Mathematics, vol. 6, no. 1, pp. 59–79, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H.-F. Huo, W.-T. Li, and S. S. Cheng, “Periodic solutions of two-species diffusion models with continuous time delays,” Demonstratio Mathematica, vol. 35, no. 2, pp. 433–446, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191 of Mathematics in Science and Engineering, Academic Press, Massachusetts, 1993. View at Zentralblatt MATH · View at MathSciNet
  17. P. H. Leslie, “Some further notes on the use of matrices in population mathematics,” Biometrika, vol. 35, no. 3-4, pp. 213–245, 1948. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. P. H. Leslie, “A stochastic model for studying the properties of certain biological systems by numerical methods,” Biometrika, vol. 45, no. 1-2, pp. 16–31, 1958. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y. K. Li and Y. Kuang, “Periodic solutions of periodic delay Lotka-Volterra equations and systems,” Journal of Mathematical Analysis and Applications, vol. 255, no. 1, pp. 260–280, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. E. C. Pielou, Mathematical Ecology, John Wiley & Sons, New York, 1977. View at MathSciNet
  21. S. Ruan and D. Xiao, “Global analysis in a predator-prey system with nonmonotonic functional response,” SIAM Journal on Applied Mathematics, vol. 61, no. 4, pp. 1445–1472, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. W. Sokol and J. A. Howell, “Kinetics of phenol oxidation by washed cells,” Biotechnology and Bioengineering, vol. 23, pp. 2039–2049, 1980. View at Publisher · View at Google Scholar
  23. Q. Wang, M. Fan, and K. Wang, “Dynamics of a class of nonautonomous semi-ratio-dependent predator-prey systems with functional responses,” Journal of Mathematical Analysis and Applications, vol. 278, no. 2, pp. 443–471, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L.-L. Wang and W.-T. Li, “Existence of periodic solutions of a delayed predator-prey system with functional response,” International Journal of Mathematical Sciences, vol. 1, no. 1-2, pp. 55–63, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. L.-L. Wang and W.-T. Li, “Existence and global stability of positive periodic solutions of a predator-prey system with delays,” Applied Mathematics and Computation, vol. 146, no. 1, pp. 167–185, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. L.-L. Wang and W.-T. Li, “Periodic solutions and permanence for a delayed nonautonomous ratio-dependent predator-prey model with Holling type functional response,” Journal of Computational and Applied Mathematics, vol. 162, no. 2, pp. 341–357, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. D. Xiao and S. Ruan, “Multiple bifurcations in a delayed predator-prey system with nonmonotonic functional response,” Journal of Differential Equations, vol. 176, no. 2, pp. 494–510, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. T. Yoshizawa, Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions, Springer, New York, 1975. View at Zentralblatt MATH · View at MathSciNet